Alert archive / Tennessee / River Flood Advisories in 2015

River Flood Advisory 21, NWS Nashville, TN

April 19, 2015Davidson County, Tennessee

NWS Nashville, TN issued this river flood advisory at Apr 19, 2015, 10:03 PM CDT for Davidson County, Tennessee. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2015, 10:03 PM CDT (03:03 UTC)
Expired
Apr 20, 2015, 11:27 PM CDT
In force
25 hr
Issued by
NWS Nashville, TN

County Davidson County, TN

The radar

The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Stones River near Donelson (DONT1). The gauge peaked at 19.73 ft at Apr 19, 2015, 7:00 PM CDT.

actionminormoderate20304004/2004/2104/22
Action stage
20 ft
Minor stage
35 ft
Moderate stage
41 ft
Major stage
46 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03430200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WGUS84 KOHX 200303
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1003 PM CDT SUN APR 19 2015

 
...The National Weather Service in Nashville, Tn has issued a flood advisory for
the following rivers in middle Tennessee...

  Stones River Near Donelson AFFECTING Davidson County 

.Heavy rain over the last several days has caused a rise on the Stones River at
Donelson. Additional rain from showers and thunderstorms late tonight will likely
push the river into action stage late tonight or Monday morning. The river could 
crest around 21 feet Monday morning before falling below action stage late Monday
afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-201503-
/O.NEW.KOHX.FL.Y.0021.150420T0303Z-150421T1454Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1003 PM CDT SUN APR 19 2015

The National Weather Service in Nashville, Tn has issued a
* Flood Advisory for
  The Stones River Near Donelson
* At 9PM Sunday the stage was 19.7 feet.
* The river may crest around 21.0 feet Monday morning.
* The river will fall below action stage by late Monday afternoon.
* Flood stage is 35.0 feet.
* At 20.0 feet...portions of the Stones River Greenway between Percy Priest Dam
  and Lebanon Road are inundated.

$$
1 follow-up statement
759 
WGUS84 KOHX 210427
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1127 PM CDT MON APR 20 2015

 
...The flood advisory is cancelled for the Stones River...
 
  Stones River Near Donelson AFFECTING Davidson County
 
. The river has fallen below action stage. No additional heavy rainfall is expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-210457-
/O.CAN.KOHX.FL.Y.0021.000000T0000Z-150421T0600Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1127 PM CDT MON APR 20 2015

The Flood Advisory is cancelled for
  The Stones River Near Donelson
* At 11PM Monday the stage was 17.5 feet.
* Action Stage is 20.0 feet.
* Flood stage is 35.0 feet.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 19, 8:18 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 19, 8:18 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
818 PM CDT SUN APR 19 2015

.DISCUSSION...
HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REMOVE WORDING IN THE ZONE
FORECAST PRODUCT FOR THE THRU LATE AFTERNOON GROUPING. HAVE ALSO UPDATED
TO MATCH CURRENT REGIONAL SFC OBS....SATELLITE...AND RADAR TRENDS ALONG
WITH TWEAKS TO HRLY TEMP...DEWPOINT...SKY...AND WIND SPEED/DIRECTION GRIDS.
AN EMBEDDED SHORTWAVE IN UPPER LEVEL TROUGH THAT IS MOVING ACROSS NW INTO
NC PORTIONS OF THE MID STATE THIS EVENING SHOULD CONTINUE MOVING NEWD WITH
DEVELOPING ISO STRONG TO SVR TSTMS ASSOCIATED WITH IT GENERALLY MOVING THIS
WAY ALSO...WITH THE POSSIBILITY OF SHWRS/TSTMS MOVING INTO THE NASHVILLE METRO
AREA PRESENTLY. EXPECT MAYBE SOME ISO SHWRS/TSTMS THRU 05Z ACROSS REST OF MID
STATE. MAIN CONCERN IS LINE OF SVR CONVECTION APPROACHING THE MS RIVER VALLEY
AS OF 01Z AND ITS POTENTIAL IMPACTS ON THE MID STATE'S WX AS IT IS EXPECTED TO
APPROACH THE TN RIVER VALLEY REGION OF THE MID STATE BY 05Z.

LATEST SHORT RANGE MODELS SHOWING BRUNT OF ACTIVITY CURRENTLY OVER AR MOVING
GENERALLY NE OF MID STATE AS IT APPROACHES THE TN RIVER VALLEY BY 05Z...WITH
CONVECTION PRESENTLY ACROSS SRN AR/NRN LA MOVING NEWD DRAGGING A LINE OF
SHWRS/TSTMS INTO THE MID STATE. 00Z MON KOHX SOUNDING PROFILE AND INDICES
SHOWING RELATIVELY LOW CAPE AND LOW SHEAR VALUES AS OF THIS TIME...WITH
MARGINAL INSTABILITY AND PCPN WATER VALUES AROUND 1.2 INCHES AND UNIDIRECTIONAL
SWLY FLOW SFC/ALOFT. MODEL SOUNDINGS SHOWING SOME ENHANCEMENTS IN INSTABILITY
AND SHEAR VALUES BETWEEN 06Z-09Z ACROSS WRN AND CENTRAL PORTIONS OF THE MID
STATE WITH UNIDIRECTIONAL SWLY FLOW SFC/ALOFT CONTINUING. 01Z CONVECTIVE
OUTLOOK CURTAILING THE SLIGHT RISK OF SVR TSTM AREA ACROSS THE PLATEAU COUNTIES
AND NOW GENERALLY LIMITING THIS POSSIBILITY TO LOCATIONS W OF THE PLATEAU.
SPC STILL EXPECTING SOME WEAKENING AS THIS CURRENT LINE OF SHWRS/TSTMS
APPROACHING THE MS RIVER MOVES EWD TONIGHT PER BOUNDARY LAYER DESTABILIZATION.
WITH THIS ALL SAID...DO EXPECT A QUASI-LINEAR LINE OF SHWRS/TSTMS TO MOVE
THRU THE MID STATE FROM AROUND 11 PM ONWARD W THRU THE EARLY MORNING HRS
E...BUT WILL IT STILL CONTAIN STRONG TO SVR CONVECTION WITH IT? ALL INDICATIONS
AT THIS TIME IS THAT IT IS BORDERLINE IF IT DOES OR NOT...AS SFC FRONT ITSELF
SHOULD APPROACH THE MS RIVER BY 06Z AND THEN PUSH EWD INTO THE MID STATE
JUST W OF PLATEAU BY 12Z...AS UPPER LEVEL TROUGHING BECOMES MORE PRONOUNCED
ACROSS THE MID STATE. THUS UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT
THE ABOVE REASONING/TIMINGS MENTIONED.
&&

.PREV DISCUSSION.../ISSUED 645 PM CDT SUN APR 19 2015/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...00Z AVIATION DISCUSSION.
SEVERAL ADMS POSSIBLE THRU AT LEAST 20/15Z DUE TO CEILING AND VSBY
FLUCTUATIONS AND SHWR/TSTM IMPACTS. EXPECT BEST POTENTIAL FOR
SHWRS/TSTMS NEAR CKV THRU 20/05Z PER PROXIMITY TO UPPER LEVEL TROUGH
DYNAMICS. EXPECTING BRUNT OF SHWRS/TSTMS BETWEEN 20/05Z W - 20/11Z E
AS CONVECTIVE LINE MOVES THRU MID STATE. MVFR CEILINGS TO IFR VSBYS
WILL BE POSSIBLE DURING THIS TIME PERIOD...ESPECIALLY WITH ONSET OF
SHWR/TSTM ACTIVITY AT TAF SITES. EXPECT LINGERING SHWRS BEHIND MAIN
CONVECTIVE LINE FOR AT LEAST A COUPLE OF HRS...WITH MVFR FOG INDUCED
VSBYS DEVELOPING ALSO. MVFR CEILINGS EXPECTED BY 20/15Z...WITH VFR
CEILINGS POSSIBLE 20/18Z AND AFTERWARDS.

PREV DISCUSSION.../ISSUED 200 PM CDT SUN APR 19 2015/

DISCUSSION...SURFACE MAP AT 18Z SHOWS A 1000 MB LOW CENTERED OVER
SOUTHERN ILLINOIS, WITH A WARM FROM SITUATED TO OUR NORTH, A
COLD FRONT STILL WEST OF THE MISSISSIPPI RIVER, AND A PRE-FRONTAL
TROUGH JUST NOW CROSSING THE TENNESSEE RIVER THAT IS PROVIDING THE
FOCUS FOR A DEVELOPING LINE OF CONVECTION. SATELLITE IMAGERY IS
STARTING TO SHOW SOME BREAKS IN THE CLOUDS, ESPECIALLY WEST OF
NASHVILLE. LAPS SOUNDING FOR BNA AT 18Z SHOWS WEAK INSTABILITY,
WITH A LIFTED INDEX OF -3.3 AND A CAPE OF 962 J/KG. ATMOSPHERE
REMAINS SUFFICIENTLY MOIST, WITH PRECIPITABLE WATER OF 1.44 INCHES
AND A K-INDEX OF 34. LATEST HRRR SHOWS SCATTERED CELLS ACROSS
MIDDLE TENNESSEE UNTIL A MORE ORGANIZED LINE OF CONVECTION COMES
THROUGH WITH THE COLD FRONT BETWEEN 04Z AND 09Z. GIVEN THE TIMING
OF THE FRONT, THE POTENTIAL FOR WIDESPREAD SEVERE STORMS APPEARS
LOW, ALTHOUGH MIDDLE TENNESSEE DOES REMAIN UNDER A SLIGHT RISK OF
SEVERE WEATHER TODAY AND TONIGHT, SO ISOLATED CASES OF SEVERE
ACTIVITY ARE STILL POSSIBLE. AFTER A FEW LINGERING SHOWERS ON
MONDAY, LOOK FOR A BRIEF RESPITE ON TUESDAY BEFORE THE NEXT COLD
FRONT DROPS SOUTHWARD THROUGH MIDDLE TENNESSEE WEDNESDAY AND
THURSDAY. GIVEN THAT THE UPPER FLOW ACROSS THE REGION WILL REMAIN
EITHER CYCLONIC OR ZONAL, WARM ADVECTION WILL BE HARD TO COME BY,
AND SO TEMPERATURES DURING THE NEXT 7 DAYS WILL REMAIN AT OR BELOW
NORMAL.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      61  67  44  69 /  70  30  10  10
CLARKSVILLE    58  66  42  68 /  70  30  05  10
CROSSVILLE     59  63  43  64 /  70  60  20  10
COLUMBIA       60  68  44  70 /  70  30  10  10
LAWRENCEBURG   58  68  44  70 /  70  30  10  10
WAVERLY        58  68  43  69 /  70  30  05  10
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Apr 19, 5:27 AM CDT, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
527 AM CDT SUN APR 19 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-201030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
527 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MIDDLE
TENNESSEE SUNDAY AFTERNOON INTO SUNDAY NIGHT. AFTER WIDESPREAD
RAIN SUNDAY MORNING...ADDITIONAL SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON AND AGAIN
SUNDAY NIGHT. A FEW STORMS MAY BE STRONG TO SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND
TONIGHT.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/NWS NASHVILLE

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

55

In the hours before

Local storm report, Apr 19, 5:09 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
509 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     3 NE NASHVILLE          36.20N  86.75W
04/19/2015                   DAVIDSON           TN   EMERGENCY MNGR

            ELECTRICAL WIRES DOWN IN EAST NASHVILLE. TIME ESTIMATED
            BASED ON RADAR.

0337 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
04/19/2015                   DAVIDSON           TN   TWITTER

            TREE BLOCKING PENNINGTON BEND ROAD NEAR GRACE CHURCH

&&

EVENT NUMBER OHX1500490 OHX1500489

31
Local storm report, Apr 19, 6:11 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
611 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     2 E NORMANDY            35.45N  86.22W
04/19/2015                   COFFEE             TN   TWITTER

            3 TREES DOWN ON RILEY CREEK RD AT NORMANDY LAKE. TIME
            ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER OHX1500491

JACKSON
Local storm report, Apr 19, 6:12 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
612 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     3 NE NASHVILLE          36.20N  86.75W
04/19/2015                   DAVIDSON           TN   EMERGENCY MNGR

            ELECTRICAL WIRES DOWN IN EAST NASHVILLE. TIME ESTIMATED
            BASED ON RADAR.

0337 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
04/19/2015                   DAVIDSON           TN   TWITTER

            TREE BLOCKING PENNINGTON BEND ROAD NEAR GRACE CHURCH

0425 PM     TSTM WND DMG     2 E NORMANDY            35.45N  86.22W
04/19/2015                   COFFEE             TN   TWITTER

            3 TREES DOWN ON RILEY CREEK RD AT NORMANDY LAKE. TIME
            ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER OHX1500490 OHX1500489 OHX1500491

31
Special weather statement, Apr 19, 6:53 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
653 PM CDT SUN APR 19 2015

TNZ005-023-200030-
HOUSTON-STEWART-
653 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON AND STEWART COUNTIES...

AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DOVER...MOVING EAST AT 30 MPH.

PEOPLE IN AND AROUND HOUSTON COUNTY AIRPORT...TENNESSEE RIDGE AND
ERIN SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3648 8802 3646 8765 3624 8763 3629 8795
      3635 8798 3637 8801 3640 8803

13
Special weather statement, Apr 19, 8:09 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
809 PM CDT SUN APR 19 2015

TNZ026-027-200130-
CHEATHAM-DAVIDSON-
809 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND DAVIDSON COUNTIES...

AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR NASHVILLE...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE BELLS BEND...BEAMAN PARK...WHITES
CREEK...BELLE MEADE...NASHVILLE...BERRY HILL AND MADISON.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3630 8666 3603 8662 3610 8711 3631 8696

13
Local storm report, Apr 19, 8:43 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
843 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     3 NE NASHVILLE          36.20N  86.75W
04/19/2015                   DAVIDSON           TN   EMERGENCY MNGR

            ELECTRICAL WIRES DOWN IN EAST NASHVILLE. TIME ESTIMATED
            BASED ON RADAR.

0337 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
04/19/2015                   DAVIDSON           TN   TWITTER

            TREE BLOCKING PENNINGTON BEND ROAD NEAR GRACE CHURCH

0425 PM     TSTM WND DMG     2 E NORMANDY            35.45N  86.22W
04/19/2015                   COFFEE             TN   TWITTER

            3 TREES DOWN ON RILEY CREEK RD AT NORMANDY LAKE. TIME
            ESTIMATED BASED ON RADAR.

0730 PM     HAIL             7 N CHARLOTTE           36.29N  87.35W
04/19/2015  M0.70 INCH       DICKSON            TN   FACEBOOK

            DIME SIZE HAIL WAS REPORTED AT CUMBERLAND FURNACE.

&&

EVENT NUMBER OHX1500490 OHX1500489 OHX1500491 OHX1500492

SH

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:22 PM CDTSevere Thunderstorm WarningOHXDickson, Houston23 min
Apr 19, 8:09 PM CDTSpecial Weather StatementOHXDavidson21 min
Apr 19, 11:00 PM CDTSpecial Weather StatementOHXStewart30 min
Apr 19, 11:30 PM CDTSpecial Weather StatementOHXMontgomery45 min
Apr 19, 11:33 PM CDTSpecial Weather StatementOHXDickson, Hickman, Houston, Humphreys42 min
Apr 20, 12:06 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry39 min
Apr 20, 12:07 AM CDTSpecial Weather StatementOHXLewis, Wayne53 min
Apr 20, 12:19 AM CDTSpecial Weather StatementOHXRobertson26 min
Apr 20, 12:27 AM CDTSpecial Weather StatementOHXCheatham, Dickson33 min
Apr 20, 12:34 AM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Maury, Wayne26 min
Apr 20, 12:39 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson36 min
Apr 20, 12:43 AM CDTSevere Thunderstorm WarningOHXDavidson, Dickson, Hickman, Maury, Williamson32 min
Apr 20, 1:01 AM CDTSpecial Weather StatementOHXMaury29 min
Apr 20, 1:02 AM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson28 min
Apr 20, 1:09 AM CDTSpecial Weather StatementOHXGiles36 min
Apr 20, 1:15 AM CDTSpecial Weather StatementOHXRutherford, Williamson30 min
Apr 20, 1:25 AM CDTSpecial Weather StatementOHXBedford, Marshall35 min
Apr 20, 1:29 AM CDTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson31 min
Apr 20, 1:45 AM CDTSpecial Weather StatementOHXRutherford, Wilson30 min
Apr 20, 1:49 AM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale26 min
Apr 20, 1:59 AM CDTSpecial Weather StatementOHXBedford, Cannon, Coffee46 min
Apr 20, 2:11 AM CDTSpecial Weather StatementOHXClay, Jackson, Overton, Pickett, Smith64 min
Apr 20, 2:13 AM CDTSpecial Weather StatementOHXDeKalb, Putnam, White62 min
Apr 20, 2:19 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Pickett41 min
Apr 20, 2:31 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Van Buren, Warren59 min
Apr 20, 3:09 AM CDTSpecial Weather StatementOHXCumberland, Fentress, Overton, Pickett66 min
Apr 20, 3:59 AM CDTRiver Flood AdvisoryOHXMontgomery20 hr
Apr 20, 12:05 PM CDTRiver Flood AdvisoryOHXPerry37 hr

Nearby

River Flood Advisories in Tennessee, 2015Every river flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.